News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: right lower quadrant abdominal pain


 tenshiblue - Sat Aug 13, 2005 8:26 am

I've been having right lower quadrant abdominal pain whenever I walk for an extended periods of time. I don't have s/s of fever, nausea, vomiting, anorexia, or abdominal swelling. This pain has been with me for a few month now, it only happens when I walk. Can someone give some recommendations as to what it is?
 Najah - Mon Aug 15, 2005 12:43 am

Hi
you did not mention the nature of your pain ,is it colicky or dull pain .you need to be investigated by ultasound of the abdomen and x-ray of the spine to exclude a referred pain from the spine so you need to consult your doctor.
 VIRGOWI - Tue Aug 16, 2005 11:22 am

I am a female, age 41 and usually have no health problems. The only surgeries I have had is a total hysterectomy about 7 years ago.

But, over the past several months, I have been having lower right abdominal pain. The last month it has gotten more intense and bothersome. At times, like a stabbing pain, other times a dull pulling ache. Now I have nausea on a daily basis. I feel really bad almost all of the time now. The lower right of my back hurts (sometimes to the point even when I take a breath) My bowels are unpredictable, loose one day and then nothing for two days, then constipated.

I had some blood in my stool a few weeks ago. So my physician had a colonoscopy, scope and ultrasound done. But they say all looks normal. Said they may do a CT Scan. I am to the point I do not know what is wrong, but I know my body and something is going on. Sometimes is hurts to lay on my stomach when I sleep. Tired of hurting and feeling bad. I do not want to take a lot of medication to hide the symptoms, I want to find out what is wrong.

Do you have any advise?

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here